Yang, Y. B., Wei, J. Z., Peng, X. L., Xia, Y. H., Chen, X. G., Wu, R., Du, H. L., Han, J. Z., Wang, C. S., Yang, Y. C., Yang, J. B. (2014) Magnetic properties of the anisotropic MnBi/Sm2Fe17Nx hybrid magnet. Journal of Applied Physics, 115 (17). 17pp. doi:10.1063/1.4865213
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Magnetic properties of the anisotropic MnBi/Sm2Fe17Nx hybrid magnet | ||
Journal | Journal of Applied Physics | ||
Authors | Yang, Y. B. | Author | |
Wei, J. Z. | Author | ||
Peng, X. L. | Author | ||
Xia, Y. H. | Author | ||
Chen, X. G. | Author | ||
Wu, R. | Author | ||
Du, H. L. | Author | ||
Han, J. Z. | Author | ||
Wang, C. S. | Author | ||
Yang, Y. C. | Author | ||
Yang, J. B. | Author | ||
Year | 2014 (May 7) | Volume | 115 |
Issue | 17 | ||
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.4865213Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5196996 | Long-form Identifier | mindat:1:5:5196996:7 |
GUID | 0 | ||
Full Reference | Yang, Y. B., Wei, J. Z., Peng, X. L., Xia, Y. H., Chen, X. G., Wu, R., Du, H. L., Han, J. Z., Wang, C. S., Yang, Y. C., Yang, J. B. (2014) Magnetic properties of the anisotropic MnBi/Sm2Fe17Nx hybrid magnet. Journal of Applied Physics, 115 (17). 17pp. doi:10.1063/1.4865213 | ||
Plain Text | Yang, Y. B., Wei, J. Z., Peng, X. L., Xia, Y. H., Chen, X. G., Wu, R., Du, H. L., Han, J. Z., Wang, C. S., Yang, Y. C., Yang, J. B. (2014) Magnetic properties of the anisotropic MnBi/Sm2Fe17Nx hybrid magnet. Journal of Applied Physics, 115 (17). 17pp. doi:10.1063/1.4865213 | ||
In | (2014, May) Journal of Applied Physics Vol. 115 (17) AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.